MathSciNet Relay Station
MathSciNet bibliographic data
MR672296 60J10 (60F10)
Chiang, Tzuu Shuh A lower bound of the asymptotic behavior of some Markov processes. Ann. Probab. 10 (1982), no. 4, 955–967.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement